Mod Textures disappear when changing texture quality

ImageImageTalking about Modding for EE2 and EE2 AOS. New maps, patches, programs and Multiplayer scenarios.
Post Reply
PaulStretch
Posts: 37
Joined: 27 Jun 2021, 16:10
Has thanked: 15 times
Been thanked: 1 time

Mod Textures disappear when changing texture quality

Post by PaulStretch »

When I increase or decrease the texture detail in video settings it causes modded textures to disappear. I noticed if I change the settings before starting a game, this doesn't happen. Is this because the textures are tga file or because they are in the same folder as the base game? I followed RGV1's modding guide to create the nifcache files, so those are the texture settings I followed in nifskope
help.jpg
help.jpg (791.01 KiB) Viewed 87 times

User avatar
Dr.MonaLisa
High Representative
Posts: 8182
Joined: 17 Jun 2010, 11:21
Location: Poland
Has thanked: 17 times
Been thanked: 25 times

Re: Mod Textures disappear when changing texture quality

Post by Dr.MonaLisa »

I don't know details about this problem, but: https://ee2.eu/help/#icons

There was the same problem with UP1.5 unit icons when they were in .tga format. After changing to .dds (thanks to Loew) it disappeared.
However, I have never seen this problem happening to normal textures. All UP1.5 units have .tga textures and it works fine after changing graphics settings.
Best regards,
Dr.MonaLisa
Ministry of Game Affairs
Department of Control and Complains
User avatar
RGV1
Posts: 114
Joined: 13 Aug 2011, 11:22
Has thanked: 2 times
Been thanked: 9 times

Re: Mod Textures disappear when changing texture quality

Post by RGV1 »

RGV1's modding guide is already very outdated, it was created in 2013 :(.
For example, it doesn't say how "unit icons when they were in .tga format. After changing to .dds"

EE2X.exe you run in the mode
as administrator? (or whatever .exe file you have).

"However, I have never seen this problem happening to normal textures." - also did not see
Post Reply

Return to “EE2 files, modding, maps, testing, etc.”